# SDR TWAA9713904

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 2550 · Cargo Compartments
- Part: Blanket
- Condition: Out Of Position
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PBI - FLT 229 - DURING CLIMB, TAIL COMPARTMENT HIGH LIGHT CAME ON.  FOLLOWED HANDBOOK PROCEDURES AND LIGHT WENT OUT AFTER ENGINE POWER REDUCTION, BUT CAME ON AGAIN AS POWER WAS INCREASED.  FOUND RIGHT SENSOR AND AIR PASSAGE CHAMBER BLOCKED WITH INSULATION FROM BLANKET.  CLEANED AIR CHAMBER AND SENSOR AND PERFORMED HIGH POWER ENGINE RUN.  (M)
